# SDR N6WA20140420004

- Difficulty date: April 20, 2014
- Submitted: April 21, 2014
- Operation: Air carrier
- Aircraft: N367CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10069
- Aircraft time: 28,735 hours, 20,341 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Cabin Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR WILL NOT CLOSE.  FOUND INTERMITTENT FIT BETWEEN PX 107 & OUTER DOOR HANDLE.  ADJUSTED PX107 IAW  AMM 52-70-04.  OPERATIONS CHECKED GOOD IAW AMM 52-11-00, OPERATIONS CHECKED GOOD ON PX107, SEALANT NOT INSTALLED.
